# SDR J7SA201912623001

- Difficulty date: December 24, 2019
- Submitted: December 26, 2019
- Operation: Air carrier
- Aircraft: N375FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500394
- Aircraft time: 2,325 hours, 1,671 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: Multiple Fail
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, G
- Precautionary procedure: A

## Discrepancy

WHILE ENROUTE TO TQPF WE GOT MULTIPLE CAS MESSAGES SWPS, FAULT, FLAP FAIL, PTRIM BACKUP FAIL, AND SPOILER FAULT. WE WOULD NEED A LONGER RUNWAY, TALK WITH MAINTENANCE AND DIVERTED. WHEN WE WENT TO DESCEND TO A LOWER ALTITUDE THE AUTOPILOT WOULD NOT RESPOND TO PITCH INPUT. ALSO HAD A MAX SPEED MESSAGE ON THE IAS. BUT NOT CLOSE TO RED LINE. SYSTEM SUCCESSFULLY RESET PER FOL PHE505-001-/19. FLAP SYSTEM OPERATIONAL TEST CHECKED GOOD IAW AMM 27-50-00. MULTIFUNCTION SPOILER SYSTEM CHECKED GOOD IAW AMM 27-60-00. HS PITCH TRIM SYSTEM CHECKED GOOD IAW AMM 27-40-00. NO DEFECTS NOTED (SMC)EMERGENCY DECLARED.
